MAUDE Adverse Event Report: Arthrex, Inc. MOTOR WITH CABLE 3.5M; POWERED SURG ORTHOPEDIC INSTR

Arthrex, Inc. MOTOR WITH CABLE 3.5M; POWERED SURG ORTHOPEDIC INSTR
Model Number MOTOR WITH CABLE 3.5M
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/17/2026
Type of Reportable Event Malfunction

Brand Name
MOTOR WITH CABLE 3.5M
Common Device Name
POWERED SURG ORTHOPEDIC INSTR
Manufacturer (Section D)
Arthrex, Inc.
1370 creekside boulevard
naples FL 34108 -194
Manufacturer (Section G)
Arthrex, Inc.
1370 creekside boulevard
naples FL 34108 -194
Manufacturer Contact
jared engle
+1(800)933-7001
MDR Report Key50140114
Report Number1220246-2026-04193
Device Sequence Number10694110
Product Code HWE
UDI-Device Identifier00888867200708
UDI-Public(01)00888867200708(11)221012(10)15011096
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMOTOR WITH CABLE 3.5M
Device Catalogue NumberAR-200M
Device Lot Number15011096
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/17/2026
Supplement Date Received by Manufacturer09/21/2026
Initial Report FDA Received Date08/05/2026
Supplement Report FDA Received Date09/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/12/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown